# SDR DALA2019111506727

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 13595545) DURING INSPECTION FOUND RH SIDEPLATE-SUPPORT ZEE STA 500B+3" ALSO SCRATCH STA 500B+17" AND CRACK ON STA 500C+2" WAS FOUND ONE CRACK ON INTERCOSTAL, WHAT SUBJECT OF SIDEPLATE-SUPPORT ZEE STATION 500C AT FWD CARGO COMPARTMENT. INTERCOSTAL AT STATION 500B TO 500C STRINGER 25 RBL WAS REPAIRED PER B737-800 SRM 51-70-11 REPAIR 1.
